# SDR DL72S980595

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .75 INCH CRACK IN VERT STAB STRINGER 8R AT THIRD BULKHEAD ABOVE CRAWLWAY OPENING FIN STA 133.8.  REPAIRED PER MM 55-30-0 FIG 803.
